# SDR DL757020864

- Difficulty date: July 24, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 51,778 hours, 26,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32024422
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ON PREV MCO AS BEING INOP.  DURING CLIMBOUT OF JAX CABIN TEMPS RAN HOT.  UNABLE TO DECREASE CABIN TEMPS BELOW 90 DEGREES.  FOUND RIGHT PACK TRIM AIR CHECK VALVE IMPROPERLY POSITIONED WHICH WAS ALLOWING LEFT PACK AIR TO PASS THROUGH THE RIGHT ACM.  RIGHT PACK IS INOP AND CAUSED THE HI CABIN TEMPS.  REPOSITIONED CHECK VALVE AND NO RIGHT PACK REMAINS ISOLATED FROM LEFT.
